On the Minimal Commutativity of a General Operator of Differentiation Type
Mathematica balkanica, Tome 25 (2011) no. 4, p. 363
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2011_25_4_a2,
author = {M. Hristova and V. Hristov},
title = {On the {Minimal} {Commutativity} of a {General} {Operator} of {Differentiation} {Type}},
journal = {Mathematica balkanica},
pages = {363},
year = {2011},
volume = {25},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a2/}
}
M. Hristova; V. Hristov. On the Minimal Commutativity of a General Operator of Differentiation Type. Mathematica balkanica, Tome 25 (2011) no. 4, p. 363. http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a2/